MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/j.1875-9114.1989.tb04102.x

Медицинская библиотека · Pharmacotherapy · 1989

Hepatotoxicity associated with amiodarone therapy.

Flaharty K K, Chase S L, Yaghsezian H M, Rubin R

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Amiodarone has been reported to cause asymptomatic increases in liver function tests in 15-55% of patients. Clinically apparent, symptomatic hepatic disease occurs less frequently, but patients have been reported to have hepatomegaly, jaundice, cirrhosis, or chronic active hepatitis. Less well recognized is the fact that amiodarone has been attributed to six deaths. We cared for a patient with amiodarone hepatotoxicity, which led us to review the literature associated with this serious condition.

Для цитирования: Flaharty K K, Chase S L, Yaghsezian H M, Rubin R. Hepatotoxicity associated with amiodarone therapy.. Pharmacotherapy. 1989. DOI: 10.1002/j.1875-9114.1989.tb04102.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.